Zur Theorie der Analytischen Functionen

C. Runge Berlin

TBD mathscidoc:1701.33094

Acta Mathematica, 6, (1), 245-248, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{c.1885zur,
  title={Zur Theorie der Analytischen Functionen},
  author={C. Runge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936352650803},
  booktitle={Acta Mathematica},
  volume={6},
  number={1},
  pages={245-248},
  year={1885},
}
C. Runge. Zur Theorie der Analytischen Functionen. 1885. Vol. 6. In Acta Mathematica. pp.245-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936352650803.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved